| Model Number |
1581-05-112 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/06/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Clinical symptoms code: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the components were not loosened.They were well fixed to the bone.They were removed due to infection.Doi: (b)(6) 2013.Dor: (b)(6) 2021.Left knee.
Additional Manufacturer Narrative
Product complaint # = > (b)(4) investigation summary = > no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot = > a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.